MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM; INTRACRANIAL NEUROVASCULAR STENT
Model Number ENF403912
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a vascular stent placement procedure, the physician felt strong resistance during the advancement of the complaint device, a 4.0mm dia x 39mm enterprise®2 stent (enf403912 / 7158883) through the concomitant microcatheter, a phenom¿ 21 microcatheter (medtronic).It was the distal section of the microcatheter therefore, the physician retracted the stent and safely removed it from the patient¿s body.A second attempt was made with the same microcatheter and another 4.0mm dia x 39mm enterprise®2 stent was successful and the procedure was successfully completed.There was no negative patient impact reported.The complaint device was returned for evaluation and analysis.The product investigation was completed on 23-mar-2023.Based on the completed product investigation, this event has been deemed usfda reportable under title 21 cfr 803 with a classification of ¿malfunction.¿.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.The name, phone and email address of the initial reporter are not available / reported.The complaint device was returned for evaluation and analysis.The investigation finding is documented below.Investigation summary: a non-sterile 4.0mm dia x 39mm enterprise®2 stent was received contained in the decontamination pouch.Visual inspection was performed.It was noted that the stent component was already detached from the device.The delivery wire and the introducer were observed to be in good condition (i.E., no kinks, no fractures, or separation).The stent component was inspected under a microscope.One struts was observed bent.Both of the distal ends of the stent were noted to be completely expanded.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 7158883.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported in the complaint regarding the strong resistance felt during advancement of the device could not be evaluated; the stent component must be still attached to the delivery wire and inside the introducer tube to perform the functional analysis.The stent detachment was not originally reported in the complaint, the exact time when this condition occurred could not be determined; however, the returned condition of the stent suggests that it may have been subjected to certain manipulation during the stent advancement, resulting in the strong resistance felt, causing the stent damage as observed.Nevertheless, this remains speculative due to the limited information available, and the root cause of the resistance remains unknown.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.The instructions for use (ifu) contains the following warnings and recommendations: confirm that the tip of the delivery wire is entirely within the introducer.The introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.A manufacturing documentation review was performed.There is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENTERPRISE2 4MMX39MM
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16605906
Report Number3008114965-2023-00194
Device Sequence Number4854814
Product Code NJE
UDI-Device Identifier10886704075394
UDI-Public10886704075394
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model NumberENF403912
Device Catalogue NumberENF403912
Device Lot Number7158883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM¿ 21 MICROCATHETER (MEDTRONIC).
Patient SexUnknown